# SDR SIMA20230309003

- Difficulty date: March 9, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 20,733 hours, 13,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17028394001
- Condition: Corroded
- Location: Fr 73-74
- Component: Seat Track - Af
- Component part number: 17028394001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-22-012 - RH LOWER SEAT TRACK CORRODED BETWEEN FR 73-74.(LEVEL 2 CORROSION)-C/A-BLENDED AND MECHANICALLY MEASURED CORROSION ON RH LOWER SEAT TRACK BETWEEN FR 73 -74 IAW EMB 175 SRM 51-10-03 AND EMB 175 SRM 53-00-10-AD01 AND IS ACCEPTED AS IS IAW ERS-EJ-5300-4737.
